My problem started four years back. It started up as a small ringworm infection and now it has taken a terrible position. I am facing lot of trouble on my hips. I feel lot of itching and when I itch hard some watery kind of thing comes out. When I take medicine it is fine. When I stop taking medicine, it relapses. I am facing lot of irritation during periods. I took Terbicip, but it did not get adjusted with my body. Now, I am taking Ebast 10 mg and feeling better with it. Kindly suggest me some medicine so that I can get rid of it permanently. Thank you.
Welcome to icliniq.com.
I understand your concern.
From my professional opinion, it looks like tinea with secondary eczematization or in simple words fungal infection with skin damage due to rubbing.
One advice is please do not rub. I understand it can be difficult but try.
Continue the medicines for the time period. Follow up with me after three weeks for a change in cream.
Since this is a chronic condition, it needs to be removed completely to prevent further recurrences.
Even if you feel any reduction in symptoms, complete the medicines for the given time period. This is very important. Hope this solves your query.
Revert back after three weeks to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
My weight is 110 kg and I feel myself unfit ... I want to start practicing yoga for weight loss ... Read fullAre the medicines given to me for scabies correct?
.. fine, but Fluconazole and Ketoconazole have no role in scabies. Permethrin has to be applied two times, one week apart and every member of the family should apply it at the same time.Leave the furniture and mobile as it is, as transmission rarely ... Read fullHow can I reduce weight?
But it seems like my weight plateaued ... So for now, I am frustrated and worried why am I not losing weight ... Read full
Ask your health query to a doctor online?Ask a Dermatologist Now